×

zbMATH — the first resource for mathematics

Zdeněk Frolík 1933-1989. (English) Zbl 0757.01023
MSC:
01A70 Biographies, obituaries, personalia, bibliographies
01A60 History of mathematics in the 20th century
Keywords:
Obituary
Biographic References:
Frolík, Z.
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Frolík, Z., Generalizations of compact and Lindelöf spaces, Czechoslovak math. J., 9, 172-217, (1959), (in Russian, English summary) · Zbl 0098.14201
[2] Frolík, Z., The topological product of countably compact spaces, Czechoslovak math. J., 10, 329-338, (1960) · Zbl 0099.38502
[3] Frolík, Z., The topological product of two pseudocompact spaces, Czechoslovak math. J., 10, 339-349, (1960) · Zbl 0099.38503
[4] Frolík, Z., Generalizations of the Gδ-property of complete metric spaces, Czechoslovak math. J., 10, 359-379, (1960) · Zbl 0100.18701
[5] Frolík, Z., On the topological product of paracompact spaces, Bull. acad. polon., 8, 747-750, (1960) · Zbl 0099.38601
[6] Frolík, Z., Locally complete topological spaces, Dokl. akad. nauk SSSR, 137, 790-792, (1961), (in Russian)
[7] Frolík, Z., Applications of complete families of continuous functions to the theory of Q-spaces, Czechoslovak math. J., 11, 115-133, (1961) · Zbl 0149.40405
[8] Frolík, Z., Invariance of Gδ-spaces under mappings, Czechoslovak math. J., 11, 258-260, (1961) · Zbl 0151.29605
[9] Frolík, Z., On almost real compact spaces, Bull. acad. polon., 9, 247-250, (1961) · Zbl 0100.18801
[10] Frolík, Z., On two problems of W.W. comfort, Comment. math. univ. carolin., 7, 139-144, (1966) · Zbl 0162.26502
[11] Frolík, Z., Non-homogeneity of βP- P, Comment. math. univ. carolin., 7, 705-710, (1966) · Zbl 0163.44601
[12] Frolík, Z., Sums of ultrafilters, Bull. amer. math. soc., 73, 87-91, (1967) · Zbl 0166.18602
[13] Frolík, Z., Homogeneity problems for extremally disconnected spaces, Comment. math. univ. carolin., 8, 757-763, (1967) · Zbl 0163.44503
[14] Frolík, Z., Baire sets that are Borelian subspaces, Proc. roy. soc. A, 299, 287-290, (1967) · Zbl 0149.40402
[15] Frolík, Z., On the Suslin-graph theorem, Comment math. univ. carolin., 9, 243-249, (1968) · Zbl 0165.14902
[16] Frolík, Z., A survey of separable descriptive theory of sets and spaces, Czechoslovak math. J., 20, 406-467, (1970) · Zbl 0223.54028
[17] Frolík, Z., A measurable map with analytic domain and metrizable range is quotient, Bull. amer. math. soc., 76, 1112-1117, (1970) · Zbl 0198.55702
[18] Frolík, Z., Luzin sets are additive, Comment math. univ. carolin., 21, 527-534, (1980) · Zbl 0437.28001
[19] Frolík, Z., Refinements of perfect maps onto metrizable spaces and an application to čech-analytic spaces, Topology appl., 33, 77-84, (1989) · Zbl 0693.54022
[20] Frolík, Z.; Holický, P., Decomposability of completely Suslin additive families, Proc. amer. math. soc., 82, 359-365, (1981) · Zbl 0496.28003
[21] Frolík, Z.; Holický, P., Applications of Luzinian separation principles (non-separable case), Fund. math., 117, 165-185, (1983) · Zbl 0543.54035
[22] Frolík, Z.; Holický, P., Analytic and luzin spaces (non-separable case), Topology appl., 19, 129-156, (1985) · Zbl 0579.54026
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.